# SDR SIMA201812073007

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 29,173 hours, 26,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 13R IS CRACKED BETWEEN FR 22A-23.-C/A-REMOVED AND REPLACED STR 13R BETWEEN FR 22A-23 IAW SRM 51-40-02
